# SDR ARWA20021108

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 77,963 hours, 26,163 cycles
- Engine: Pwa JT3D*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 45973405501
- Part serial: 551340
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AFTER NORMAL GEAR RETRACTION , RED GEAR LIGHT ON AFTER UP LATCH CHECK.  FOLLOWED ABNORMAL CHECKLIST.  REMOVED AND REPLACED LEFT GEAR UP LATCH CYLINDER IAW MM, REMOVED AND REPLACED LEFT GEAR ACTUATING CYLINDER IAW MM.  PERFORMED CHECK, NO LEAK, GOOD.  PERFORMED GEAR EXTENSION AND RETRACTION IAW MM AND CHECKED INDICATION IAW MM.  FOUND NORMAL OPERATION.
